MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number 3542557MC
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old female patient underwent a breast augmentation revision with a mentor memorygel breast implant 25cc and experienced rupture on the left side postoperatively.The rupture was confirmed via ultrasound.As a result, the patient underwent removal on (b)(6) 2019.
 
Additional Manufacturer Narrative
Device evaluation summary: during the visual inspection, the device was found to be ruptured.Please note that the product evaluation lab couldn´t identify a conclusion due to the specific nature of this rupture and insufficient paperwork.The evaluation was limited to non-destructive testing.As part of our quality process, the manufacturing records of this lot-serial number were reviewed and the manufacturing standards were met prior to the release of this lot.Each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2020, the mentor failure analysis lab received the device for evaluation.The analysis has begun, but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9933934
Report Number1645337-2020-05386
Device Sequence Number19512462
Product Code FTR
UDI-Device Identifier00081317004370
UDI-Public00081317004370
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number3542557MC
Device Catalogue Number3542557MC
Device Lot Number6769277
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2020
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer08/07/2020
09/04/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date08/27/2020
09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR